Alert archive / Oklahoma / Flood Watches in 2009
Flood Watch 2, NWS Tulsa, OK
NWS Tulsa, OK issued this flood watch at Sep 11, 2009, 3:35 PM CDT for 13 counties in Oklahoma. It took effect at Sep 12, 2009, 1:00 PM CDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Sep 11, 2009, 3:35 PM CDT (20:35 UTC)
- In effect from
- Sep 12, 2009, 1:00 PM CDT
- Expired
- Sep 13, 2009, 3:27 PM CDT
- In force
- 26 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- None
Counties Choctaw County, OK, Creek County, OK, Haskell County, OK, Latimer County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 91 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.6 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 753 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 452 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS64 KTSA 112035 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 335 PM CDT FRI SEP 11 2009 ARZ029-OKZ049-053-054-059-060-064>067-070>076-120930- /O.NEW.KTSA.FA.A.0002.090912T1800Z-090914T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SEBASTIAN-PUSHMATAHA-CHOCTAW-OSAGE-PAWNEE-TULSA-CREEK-OKFUSKEE- OKMULGEE-WAGONER-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON...HUGO... PAWHUSKA...PAWNEE...TULSA...BRISTOW...OKEMAH...OKMULGEE... WAGONER...MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER... WILBURTON...POTEAU 335 PM CDT FRI SEP 11 2009 ...FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF WEST CENTRAL ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING COUNTIES...IN WEST CENTRAL ARKANSAS...SEBASTIAN. IN OKLAHOMA...CHOCTAW...CREEK... HASKELL...LATIMER...LE FLORE...MCINTOSH...MUSKOGEE... OKFUSKEE...OKMULGEE...OSAGE...PAWNEE...PITTSBURG... PUSHMATAHA...SEQUOYAH...TULSA AND WAGONER. * FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING * AN UPPER LEVEL STORM SYSTEM OVER CENTRAL TEXAS WILL DRIFT SLOWLY NORTH OVER THE WEEKEND. WIDESPREAD SHOWERS AND THUNDERSTORMS IN ASSOCIATION WITH THIS SYSTEM WILL MOVE NORTH INTO SOUTHEAST OKLAHOMA LATE TONIGHT OR SATURDAY MORNING AND WILL CONTINUE TO SPREAD NORTH THROUGH THE DAY INTO THE EVENING HOURS SATURDAY. RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE COMMON BY LATE SUNDAY IN THE WATCH AREA WITH LOCALLY HIGHER AMOUNTS. LESSER RAINFALL AMOUNTS WILL BE SEEN FURTHER TO THE NORTHEAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
6 follow-up statements
000 WGUS64 KTSA 120240 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 940 PM CDT FRI SEP 11 2009 ARZ029-OKZ049-053-054-059-060-064>067-070>076-121045- /O.CON.KTSA.FA.A.0002.090912T1800Z-090914T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SEBASTIAN-PUSHMATAHA-CHOCTAW-OSAGE-PAWNEE-TULSA-CREEK-OKFUSKEE- OKMULGEE-WAGONER-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON...HUGO... PAWHUSKA...PAWNEE...TULSA...BRISTOW...OKEMAH...OKMULGEE... WAGONER...MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER... WILBURTON...POTEAU 940 PM CDT FRI SEP 11 2009 ...FLOOD WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF WEST CENTRAL ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN WEST CENTRAL ARKANSAS...SEBASTIAN. IN OKLAHOMA...CHOCTAW...CREEK...HASKELL...LATIMER...LE FLORE... MCINTOSH...MUSKOGEE...OKFUSKEE...OKMULGEE...OSAGE...PAWNEE... PITTSBURG...PUSHMATAHA...SEQUOYAH...TULSA AND WAGONER. * FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING * AN UPPER LEVEL STORM SYSTEM OVER CENTRAL TEXAS WILL DRIFT SLOWLY NORTH OVER THE WEEKEND. WIDESPREAD SHOWERS AND THUNDERSTORMS IN ASSOCIATION WITH THIS SYSTEM WILL MOVE NORTH INTO SOUTHEAST OKLAHOMA LATE TONIGHT OR SATURDAY MORNING AND WILL CONTINUE TO SPREAD NORTH THROUGH THE DAY INTO THE EVENING HOURS SATURDAY. RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE COMMON BY LATE SUNDAY IN THE WATCH AREA WITH LOCALLY HIGHER AMOUNTS. LESSER RAINFALL AMOUNTS WILL BE SEEN FURTHER TO THE NORTHEAST. * WHILE THE HEAVIEST RAINFALL IS EXPECTED TO BE IN AREAS THAT LARGELY ESCAPED HEAVY RAINFALL TWO DAYS AGO...THE RAINFALL COULD BE LOCALLY VERY HEAVY DUE TO EFFICIENT...SLOW MOVING THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
000 WGUS64 KTSA 120818 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 318 AM CDT SAT SEP 12 2009 ARZ029-OKZ049-053-054-059-060-064>067-070>076-122100- /O.CON.KTSA.FA.A.0002.090912T1800Z-090914T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SEBASTIAN-PUSHMATAHA-CHOCTAW-OSAGE-PAWNEE-TULSA-CREEK-OKFUSKEE- OKMULGEE-WAGONER-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON...HUGO... PAWHUSKA...PAWNEE...TULSA...BRISTOW...OKEMAH...OKMULGEE... WAGONER...MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER... WILBURTON...POTEAU 318 AM CDT SAT SEP 12 2009 ...FLOOD WATCH REMAINS IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH SUNDAY EVENING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF WEST CENTRAL ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN WEST CENTRAL ARKANSAS...SEBASTIAN. IN OKLAHOMA...CHOCTAW...CREEK...HASKELL...LATIMER...LE FLORE... MCINTOSH...MUSKOGEE...OKFUSKEE...OKMULGEE...OSAGE...PAWNEE... PITTSBURG...PUSHMATAHA...SEQUOYAH...TULSA AND WAGONER. * FROM 1 PM CDT THIS AFTERNOON THROUGH SUNDAY EVENING * AN UPPER LEVEL STORM SYSTEM OVER CENTRAL TEXAS WILL DRIFT SLOWLY NORTH OVER THE WEEKEND. WIDESPREAD SHOWERS AND THUNDERSTORMS IN ASSOCIATION WITH THIS SYSTEM WILL MOVE NORTH INTO SOUTHEAST OKLAHOMA TODAY AND WILL CONTINUE TO SPREAD NORTH THROUGH TONIGHT. RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE COMMON BY LATE SUNDAY IN THE WATCH AREA WITH LOCALLY HIGHER AMOUNTS. LESSER RAINFALL AMOUNTS WILL BE SEEN FARTHER TO THE NORTHEAST. * WHILE THE HEAVIEST RAINFALL IS EXPECTED TO BE IN AREAS THAT LARGELY ESCAPED HEAVY RAINFALL TWO DAYS AGO...THE RAINFALL COULD BE LOCALLY VERY HEAVY DUE TO EFFICIENT...SLOW MOVING THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
000 WGUS64 KTSA 122006 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 306 PM CDT SAT SEP 12 2009 OKZ054-122115- /O.CAN.KTSA.FA.A.0002.000000T0000Z-090914T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OSAGE- INCLUDING THE CITY OF...PAWHUSKA 306 PM CDT SAT SEP 12 2009 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR A PORTION OF NORTHEAST OKLAHOMA HAS BEEN CANCELLED. THE HEAVIER RAIN BANDS THROUGH SUNDAY ARE EXPECTED TO REMAIN SOUTH OF OSAGE COUNTY...THEREFORE THE WATCH HAS BEEN CANCELLED. $$ ARZ029-OKZ049-053-059-060-064>067-070>076-131000- /O.CON.KTSA.FA.A.0002.000000T0000Z-090914T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SEBASTIAN-PUSHMATAHA-CHOCTAW-PAWNEE-TULSA-CREEK-OKFUSKEE-OKMULGEE- WAGONER-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER- LE FLORE- INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON...HUGO... PAWNEE...TULSA...BRISTOW...OKEMAH...OKMULGEE...WAGONER... MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER...WILBURTON... POTEAU 306 PM CDT SAT SEP 12 2009 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY EVENING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF WEST CENTRAL ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN WEST CENTRAL ARKANSAS...SEBASTIAN. IN OKLAHOMA...CHOCTAW...CREEK...HASKELL...LATIMER...LE FLORE... MCINTOSH...MUSKOGEE...OKFUSKEE...OKMULGEE...PAWNEE... PITTSBURG...PUSHMATAHA...SEQUOYAH...TULSA AND WAGONER. * THROUGH SUNDAY EVENING * AN UPPER LEVEL STORM SYSTEM OVER CENTRAL TEXAS WILL DRIFT SLOWLY NORTHEAST OVER THE WEEKEND. WIDESPREAD SHOWERS WITH EMBEDDED THUNDERSTORMS IN ASSOCIATION WITH THIS SYSTEM WILL SPREAD ACROSS MUCH OF THE WATCH AREA TONIGHT INTO SUNDAY. RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE COMMON BY LATE SUNDAY IN THE WATCH AREA WITH LOCALLY HIGHER AMOUNTS POSSIBLE ...PRIMARILY SOUTH OF INTERSTATE 40. LESSER RAINFALL AMOUNTS WILL BE SEEN FARTHER TO THE NORTHEAST. * WHILE THE HEAVIEST RAINFALL IS EXPECTED TO BE IN AREAS THAT LARGELY ESCAPED HEAVY RAINFALL TWO DAYS AGO...THE RAINFALL COULD BE LOCALLY VERY HEAVY DUE TO EFFICIENT...SLOW MOVING THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
000 WGUS64 KTSA 130815 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 315 AM CDT SUN SEP 13 2009 ARZ029-OKZ049-053-059-060-064>067-070>076-132100- /O.CON.KTSA.FA.A.0002.000000T0000Z-090914T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SEBASTIAN-PUSHMATAHA-CHOCTAW-PAWNEE-TULSA-CREEK-OKFUSKEE-OKMULGEE- WAGONER-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER- LE FLORE- INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON...HUGO... PAWNEE...TULSA...BRISTOW...OKEMAH...OKMULGEE...WAGONER... MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER...WILBURTON... POTEAU 315 AM CDT SUN SEP 13 2009 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF WEST CENTRAL ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN WEST CENTRAL ARKANSAS...SEBASTIAN. IN OKLAHOMA...CHOCTAW...CREEK...HASKELL...LATIMER...LE FLORE... MCINTOSH...MUSKOGEE...OKFUSKEE...OKMULGEE...PAWNEE... PITTSBURG...PUSHMATAHA...SEQUOYAH...TULSA AND WAGONER. * THROUGH THIS EVENING * AN UPPER LEVEL STORM SYSTEM OVER CENTRAL TEXAS WILL DRIFT SLOWLY NORTHEAST TODAY. WIDESPREAD SHOWERS WITH EMBEDDED THUNDERSTORMS IN ASSOCIATION WITH THIS SYSTEM WILL SPREAD ACROSS MUCH OF THE WATCH AREA THE REMAINDER OF THE DAY. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE COMMON BY LATE TODAY...WITH LOCALLY HIGHER AMOUNTS POSSIBLE PRIMARILY SOUTH OF INTERSTATE 40. LESSER RAINFALL AMOUNTS WILL BE SEEN FARTHER TO THE NORTHEAST. * WHILE THE HEAVIEST RAINFALL IS EXPECTED TO BE IN AREAS THAT LARGELY ESCAPED HEAVY RAINFALL THREE DAYS AGO...THE RAINFALL COULD BE LOCALLY VERY HEAVY DUE TO EFFICIENT...SLOW MOVING SHOWERS AND THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
000 WGUS64 KTSA 131620 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 1120 AM CDT SUN SEP 13 2009 OKZ059-060-064>067-070>072-131730- /O.CAN.KTSA.FA.A.0002.000000T0000Z-090914T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PAWNEE-TULSA-CREEK-OKFUSKEE-OKMULGEE-WAGONER-MUSKOGEE-MCINTOSH- SEQUOYAH- INCLUDING THE CITIES OF...PAWNEE...TULSA...BRISTOW...OKEMAH... OKMULGEE...WAGONER...MUSKOGEE...EUFAULA...SALLISAW 1120 AM CDT SUN SEP 13 2009 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF EAST CENTRAL OKLAHOMA...NORTHEAST OKLAHOMA AND SOUTHEAST OKLAHOMA HAS BEEN CANCELLED. THE THREAT FOR HEAVY RAIN HAS ENDED LATE THIS MORNING WITH ONLY SCATTERED AREAS OF LIGHT RAIN LINGERING INTO THE AFTERNOON HOURS. $$ ARZ029-OKZ049-053-073>076-140000- /O.CON.KTSA.FA.A.0002.000000T0000Z-090914T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SEBASTIAN-PUSHMATAHA-CHOCTAW-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON...HUGO... MCALESTER...STIGLER...WILBURTON...POTEAU 1120 AM CDT SUN SEP 13 2009 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF WEST CENTRAL ARKANSAS AND SOUTHEAST OKLAHOMA... INCLUDING THE FOLLOWING AREAS...IN WEST CENTRAL ARKANSAS... SEBASTIAN. IN SOUTHEAST OKLAHOMA...CHOCTAW...HASKELL... LATIMER...LE FLORE...PITTSBURG AND PUSHMATAHA. * UNTIL 7 PM CDT THIS EVENING * AN UPPER LEVEL STORM SYSTEM OVER CENTRAL TEXAS WILL CONTINUE TO DRIFT SLOWLY NORTHEAST TODAY. AREAS OF SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE AFTERNOON HOURS ACROSS FAR SOUTHEAST OKLAHOMA. A FEW LOCATIONS ACROSS THE WATCH AREA COULD RECEIVE AN INCH OR TWO OF ADDITIONAL RAINFALL LEADING TO EXCESSIVE RUNOFF IN SOME LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
000 WGUS64 KTSA 132027 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 327 PM CDT SUN SEP 13 2009 ARZ029-OKZ049-053-073>076-132130- /O.CAN.KTSA.FA.A.0002.000000T0000Z-090914T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SEBASTIAN-PUSHMATAHA-CHOCTAW-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON...HUGO... MCALESTER...STIGLER...WILBURTON...POTEAU 327 PM CDT SUN SEP 13 2009 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF WEST CENTRAL ARKANSAS AND SOUTHEAST OKLAHOMA HAS BEEN CANCELLED. SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO AFFECT PORTIONS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS TONIGHT AND THROUGH MUCH OF EARLY NEXT WEEK. HOWEVER...RAINFALL RATES AND RAINFALL TOTALS ARE NOT EXPECTED TO BE HIGH ENOUGH TO CAUSE WIDESPREAD FLOODING. THEREFORE...THE FLOOD WATCH HAS BEEN CANCELLED. UP TO 2 INCHES OF RAIN HAS FALLEN ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS OVER THE PAST 24 HOURS. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flood watch went out at Sep 11, 12:31 PM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, Sep 11, 12:31 PM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1231 PM CDT FRI SEP 11 2009 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM. FOR THE 18Z TAFS... VFR CONDITIONS ARE EXPECTED TO CONTINUE AT ALL TAF SITES INTO TONIGHT. AS SHOWERS AND THUNDERSTORMS ASSOCIATED WITH AN UPPER LEVEL LOW INCREASE ACROSS THE REGION OVERNIGHT... MVFR AND IFR VISIBILITIES AND/OR CEILINGS WILL AFFECT MOST TAF SITES. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...06
Hazardous weather outlook, Sep 11, 5:00 AM CDT, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 500 AM CDT FRI SEP 11 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 AM CDT FRI SEP 11 2009 ...HEAVY RAIN AND FLOODING LIKELY THIS WEEKEND... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. HEAVY RAIN. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA. ONSET...LATE AFTERNOON/EARLY EVENING. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA. DISCUSSION... SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL BE POSSIBLE THIS MORNING ACROSS PORTIONS OF EASTERN OKLAHOMA...MAINLY WEST OF HIGHWAY 75 IN ASSOCIATION WITH A WEAK UPPER LEVEL DISTURBANCE AS WELL AS AN INVERTED SURFACE TROF THAT IS ACROSS CENTRAL OKLAHOMA. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE LATER THIS AFTERNOON AND INTO TONIGHT AS AN UPPER LEVEL LOW CURRENTLY ACROSS SOUTH TEXAS DRIFTS TO THE NORTH AND BEGINS TO AFFECT THE AREA'S WEATHER. SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN AS PLENTY OF MOISTURE STREAMS INTO THE REGION FROM THE GULF OF MEXICO. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... SEVERAL PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH THE MIDDLE OF NEXT WEEK AS THE UPPER LEVEL LOW CURRENTLY ACROSS SOUTH TEXAS MEANDERS OFF TO THE NORTH AND EAST ACROSS THE AREA. MOST AREAS WILL SEE 2 TO 4 INCHES OF RAIN THROUGH THE EXTENDED PERIOD WITH SOME LOCATIONS RECORDING AS MUCH AS 7 INCHES OF RAIN AS THIS UPPER LEVEL LOW AND ITS ASSOCIATED TROPICAL MOISTURE AFFECT THE AREA. THE HEAVIEST RAINFALL AMOUNTS WILL OCCUR THIS WEEKEND. THESE KIND OF RAINFALL AMOUNTS WILL MOST LIKELY RESULT IN FLASH FLOODING AND RIVER FLOODING. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR SEVERAL PERIODS OF HEAVY RAIN THIS WEEKEND SIGNIFICANT RISK OF FLASH FLOODING AND RIVER FLOODING. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
Nearby
Flood Watches in Oklahoma, 2009Flood Watches in Arkansas, 2009Every flood watch in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.